Science News

Bifurcation analysis of an age-structured alcoholism model.

A new interesting article has been published in J Biol Dyn. 2018 Dec;12(1):1009-1033. doi: 10.1080/17513758.2018.1535668. and titled:

Bifurcation analysis of an age-structured alcoholism model.

Authors of this article are:

Guo ZK, Huo HF, Xiang H.

A summary of the article is shown below:

In this paper, we investigate a new alcoholism model in which alcoholics have age structure. We rewrite the model as an non-densely defined Cauchy problem and obtain the condition which guarantees the existence of the unique positive steady state. By linearizing the model at steady state and analyzing the associated characteristic transcendental equations, we study the local asymptotic stability of the steady state. Furthermore, by using Hopf bifurcation theorem in Liu et al. (Z. Angew. Math. Phys. 62 (2011) 191-222), we show that Hopf bifurcation occurs at the positive steady state when bifurcating parameter crosses some critical values. Finally, we perform some numerical simulations to illustrate our theoretical results and give a brief conclusion.

Check out the article’s website on Pubmed for more information:



This article is a good source of information and a good way to become familiar with topics such as:

Age structure;Hopf bifurcation;alcoholism model;stability

.

Categories: Science News